MAUDE Adverse Event Report: MATERIALISE USA, LLC SURGICASE; RADIUS/ULNA OSTEOTOMY, PEDIATRIC

MATERIALISE USA, LLC SURGICASE; RADIUS/ULNA OSTEOTOMY, PEDIATRIC
Model Number UEA-MA01-00-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 02/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation ongoing.
 
Event or Problem Description
Expected outcome of radius and ulna correction not met and most likely revision surgery will be needed.
 
Additional Manufacturer Narrative
Devices met specifications and no root cause could be determined.Patient had pre-existing medical condition that could have played a role.H3: return of device requested but no reply received.

Brand Name
SURGICASE
Common Device Name
RADIUS/ULNA OSTEOTOMY, PEDIATRIC
Manufacturer (Section D)
MATERIALISE USA, LLC
44650 helm court
plymouth MI 48170
MDR Report Key11670071
Report Number3005718816-2021-00001
Device Sequence Number19614117
Product Code PBF
UDI-Device IdentifierE314UEAMA0100010
UDI-PublicE314UEAMA0100010
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K163156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUEA-MA01-00-01
Device Catalogue NumberUEA-MA01-00-01
Device Lot NumberOO21ENIOZA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age12 YR